Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 451928, 5 pages
http://dx.doi.org/10.1155/2014/451928
Research Article

Double-Framed Soft Hypervector Spaces

1Department of Mathematics, University of Tabuk, Tabuk 71491, Saudi Arabia
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 14 January 2014; Accepted 18 March 2014; Published 3 April 2014

Academic Editors: A. Alotaibi, J. Banas, and S. Mohiuddine

Copyright © 2014 G. Muhiuddin and Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notions of double-framed soft subfields, double-framed soft algebras over double-framed soft subfields, and double-framed soft hypervector spaces are introduced, and their properties and characterizations are considered.